# SDR CALA2018020200420

- Difficulty date: January 27, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470422216
- Condition: Corroded
- Location: Frames 54-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R,  FRAMES 54 TO 60 CORRODED.  BLENDED AREA THICKNESS AND ROTOPROBE PERFORMED, NO CRACKS NOTED. FOUND STRINGER 43L FOUND TO BE OUT OF LIMITS. THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-42-11-001, SRM 51-74-00-001, SRM 53-00-13-300-002, SRM 51-21-11-001, SRM 51-23-11-001, NTM 51-10-01, AND NTM 51-10-01.
